The Open UniversitySkip to content
 

A lower bound for the number of orientable triangular embeddings of some complete graphs

Grannell, M. J. and Knor, M. (2010). A lower bound for the number of orientable triangular embeddings of some complete graphs. Journal of Combinatorial Theory, Series B, 100(2) pp. 216–225.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/j.jctb.2009.08.001
Google Scholar: Look up in Google Scholar

Abstract

We prove that, for a certain positive constant a and for an infinite set of values of n, the number of nonisomorphic face 2-colourable triangular embeddings of the complete graph Kn in an orientable surface is at least nan2.

Item Type: Journal Article
ISSN: 0095-8956
Keywords: Steiner triple system; Latin square; Complete graph; Triangular embedding
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 21315
Depositing User: Colin Smith
Date Deposited: 13 May 2010 10:14
Last Modified: 30 Nov 2012 10:37
URI: http://oro.open.ac.uk/id/eprint/21315
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk